Please use this identifier to cite or link to this item:
Title: Maximum trimmed likelihood estimators for multivariate mixed continuous and categorical data
Authors: Cheng, T C
Biswas, Atanu
Keywords: Forward searched algirithm
Mahalanobis distance
Maximum trimmed likelihood estimators
Minimum covariance determinant estimators
Mixed data
Multiple outlier
Robust diagnostics
Issue Date: 2008
Citation: Computational Statistics and Data Analysis, v.52, p.2042-2065
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Binder6.pdf3.36 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.